# SDR V0XD20230411003

- Difficulty date: March 21, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT ADF ANTENNA MATING SURFACE HAS OBLONG HOLE AT FWD LH NUTPLATE LOCATION.  CORRECTIVE ACTION: PERFORMED CUTOUT DOUBLER REPAIR AT THE ADF ANTENNA MATING SURFACE FUSELAGE SKIN IAW EMBRAER ETD2023-145-007740 REV.:/.
